Cocenters and representations of affine Hecke algebras

Author: 

Ciubotaru, D
He, X

Publication Date: 

18 September 2017

Journal: 

Journal of the European Mathematical Society

Last Updated: 

2020-11-30T10:07:06.717+00:00

Issue: 

10

Volume: 

19

DOI: 

10.4171/JEMS/737

page: 

3143-3177

abstract: 

In this paper, we study the relationship between the cocenter and the representation theory of affine Hecke algebras. The approach is based on the interaction between the rigid cocenter, an important subspace of the cocenter, and the dual object in representation theory, the rigid quotient of the Grothendieck group of finite-dimensional representations.

Symplectic id: 

729365

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article